Alert archive / Texas / Tornado Warnings in 2006
Tornado Warning 5, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at Mar 19, 2006, 5:27 PM CST for Crockett County, Schleicher County, Texas. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2006, 5:27 PM CST (23:27 UTC)
- Expired
- Mar 19, 2006, 6:00 PM CST
- In force
- 33 min
- Issued by
- NWS San Angelo, TX
- Area
- Counties, with a storm outline in the text
Counties Crockett County, TX, Schleicher County, TX
The radar
The San Angelo radar (KSJT), 66 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 5:40 PM CST | HAIL 2 | 19 Ne Ozona, TX | |
| Mar 19, 5:53 PM CST | HAIL 1 | 12 W Eldorado, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 19, 3:38 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1328 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -111 m²/s²
- 0-3 km storm-relative helicity
- -41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KSJT 192328 TORSJT TXC105-413-200000- /O.NEW.KSJT.TO.W.0005.060319T2327Z-060320T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 527 PM CST SUN MAR 19 2006 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * TORNADO WARNING FOR... WESTERN SCHLEICHER COUNTY IN WEST CENTRAL TEXAS NORTHEASTERN CROCKETT COUNTY IN WEST CENTRAL TEXAS * UNTIL 600 PM CST * AT 524 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 2 MILES EAST OF THE INTERSECTION OF US 190 AND HIGHWAY 163...OR ABOUT 14 MILES NORTH OF OZONA...MOVING EAST AT 50 MPH. SPOTTERS CONTINUE TO REPORT STRONG ROTATION AND A TORNADO MAY FORM AT ANY TIME. * THE TORNADO IS EXPECTED TO BE NEAR... US-190 NEAR THE CROCKETT-SUTTON COUNTY LINE BY 535 PM CST THE INTERSECTION OF US-190 AND RANCH ROAD 1828 BY 540 PM CST THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. LAT...LON 3108 10119 3075 10118 3070 10064 3108 10067 $$
3 follow-up statements
000 WWUS54 KSJT 192341 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 540 PM CST SUN MAR 19 2006 TXC105-413-200000- /O.CON.KSJT.TO.W.0005.000000T0000Z-060320T0000Z/ SCHLEICHER TX-CROCKETT TX- 540 PM CST SUN MAR 19 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CST FOR NORTHEASTERN CROCKETT AND WESTERN SCHLEICHER COUNTIES... AT 536 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR US-190 NEAR THE CROCKETT-SUTTON COUNTY LINE...OR ABOUT 17 MILES NORTHEAST OF OZONA... MOVING EAST AT 45 MPH. THIS STORM HAS A HISTORY OF PRODUCING GOLFBALL SIZE HAIL. THE TORNADO WILL BE NEAR... THE INTERSECTION OF US-190 AND RANCH ROAD 1828 BY 550 PM CST IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3108 10119 3075 10118 3070 10064 3108 10067 $$
000 WWUS54 KSJT 192344 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 543 PM CST SUN MAR 19 2006 TXC105-413-200000- /O.CON.KSJT.TO.W.0005.000000T0000Z-060320T0000Z/ SCHLEICHER TX-CROCKETT TX- 543 PM CST SUN MAR 19 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CST FOR NORTHEASTERN CROCKETT AND WESTERN SCHLEICHER COUNTIES... AT 541 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR US-190 NEAR THE CROCKETT-SUTTON COUNTY LINE...OR ABOUT 18 MILES WEST OF ELDORADO...MOVING EAST AT 60 MPH. STORM CHASERS ARE REPORTING HEN EGG SIZE HAIL WITH THIS STORM. THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN CROCKETT AND WESTERN SCHLEICHER COUNTIES. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING THIS STORM IS PRODUCING 2 INCH DIAMETER HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3108 10119 3075 10118 3070 10064 3108 10067 $$
000 WWUS54 KSJT 192348 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 547 PM CST SUN MAR 19 2006 TXC105-192357- /O.CAN.KSJT.TO.W.0005.000000T0000Z-060320T0000Z/ CROCKETT TX- 547 PM CST SUN MAR 19 2006 ...THE TORNADO WARNING FOR CROCKETT COUNTY IS CANCELLED... THE STORM HAS CROSSED INTO SCHLEICHER COUNTY AND IS NO LONGER A THREAT TO CROCKETT COUNTY. LAT...LON 3108 10096 3074 10096 3070 10064 3108 10067 $$ TXC413-200000- /O.CON.KSJT.TO.W.0005.000000T0000Z-060320T0000Z/ SCHLEICHER TX- 547 PM CST SUN MAR 19 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CST FOR WESTERN SCHLEICHER COUNTY... AT 545 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR THE INTERSECTION OF US-190 AND RANCH ROAD 1828...OR ABOUT 17 MILES WEST OF ELDORADO... MOVING EAST AT 45 MPH. THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF WESTERN SCHLEICHER COUNTY. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING HEN EGG SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. STORM CHASHERS ARE REPORTING 2 INCH DIAMETER HAIL ON HIGHWAY 190 JUST TO THE EAST OF THE CROCKETT...SUTTON COUNTY LINE. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3108 10096 3074 10096 3070 10064 3108 10067 $$ BRAZZELL
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Mar 19, 3:51 PM CST, 1 hour 36 minutes earlier.
Area forecast discussion, Mar 19, 3:51 PM CST, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 351 PM CST SUN MAR 19 2006 .UPDATE... NEW TORNADO WATCH WILL BE REFLECTED IN THE NEWLY ISSUED FORECAST DUE SHORTLY. 14 && .PREV DISCUSSION... (ISSUED 245 PM CST SUN MAR 19 2006) DISCUSSION... MID AFTERNOON WATER VAPOR IMAGERY SHOWED A CLOSED UPPER LOW ALONG THE AZ/MEXICAN BORDER. THE UPPER JET AXIS APPEARED TO CROSS FAR WEST TX AND EXTEND TO THE FAR NORTHWESTERN TX PANHANDLE. EARLIER THIS AFTERNOON...THE WHITE SANDS NM WIND PROFILER MEASURED 130KTS AT 250MB. AT THE SURFACE...A WEAKENING WARM FRONT WAS NOTED FROM NEAR KJCT...ACROSS SCHLEICHER AND NORTHERN CROCKETT COUNTIES. AT DISCUSSION TIME... A LINE OF THUNDERSTORMS PRODUCING BRIEF HEAVY RAIN EXTENDED FROM EAST OF SAN ANGELO...NORTHEAST THROUGH THE THE EASTERN BIG COUNTRY. NAM12 MODEL PROGS 850 TO 500MB MID LEVEL LAPSE RATES TO REACH BETWEEN 8.5 AND 9 C/KM BY 06Z. THIS IS ABOUT THE TIME THAT A SURFACE DRYLINE IS EXPECTED TO ENTER CROCKETT COUNTY AND THE FAR WESTERN CONCHO VALLEY. BY MIDNIGHT...THE AFOREMENTIONED WARM FRONT SHOULD BE INTO THE CONCHO VALLEY...INCREASING THE LIKELIHOOD FOR SURFACE BASED STORMS IN THIS REGION. EXPECT THUNDERSTORMS TO SHOW AN INCREASING TENDENCY TO ROTATE THROUGH THE EVENING. IMPRESSIVE DYNAMICS ASIDE...LIMITING FACTOR IS THE AMOUNT OF SURFACE AND ELEVATED INSTABILITY THIS EVENING. GOES VISIBLE IMAGERY SHOWS CLEARING SKIES MOVING THROUGH THE TRANS PECOS AREA. DISCRETE TOWERING CU WAS FORMING PER GOES VISIBLE IMAGERY AT MID AFTERNOON. THIS AREA IS CLOSE TO THE UPPER JET AXIS. EXPECT SOME PRE DRYLINE CELLS TO FORM FROM THIS AREA AND MOVE INTO WEST CENTRAL TX THIS EVENING. ONCE THE DRYLINE SWEEPS THROUGH LATE TONIGHT... SIGNIFICANTLY DRIER AIR WILL BLOW THROUGH WEST CENTRAL TX ON MONDAY. UNIDIRECTIONAL WEST WIND PROFILES...STRONG SUBSIDENCE ALL SUGGEST STRONG SURFACE WINDS EASILY REACHING ADVISORY CRITERIA. AS SUCH... WIND ADVISORY HAS ALREADY BEEN ISSUED FOR ALL OF WEST CENTRAL TX ON MONDAY. DEWPOINTS AS LOW AS THE TEENS ARE ANTICIPATED BASED ON NAM12 PROGGED 850MB DEWPOINTS. EXPECT THE FINE DEAD FUELS THAT REMAIN TO RAPIDLY LOSE MOISTURE GAINED FROM THIS WEEKEND/S RAINS. TOP INCH OR SO OF TOPSOIL ALSO LIKELY TO DRY WITH SOME AREAS OF BLOWING DUST FROM THE NEW MEXICO DESERTS POSSIBLE IN THE AFTERNOON. VERY DIFFERENT WEATHER FROM TODAY. SUCH IS SPRING IN WEST CENTRAL TX. EXPECT FLASH FLOOD THREAT TO BE LOCALIZED TONIGHT...BASED ON ANTICIPATED CELL MOVEMENT. DESPITE RECENT RAINS OF THE PAST FEW DAYS... MOST OF WEST CENTRAL TX SOILS WILL ACCEPT MORE RAIN BEFORE WIDESPREAD SATURATION OCCURS. NO SIGNIFICANT CHANGES TO THE EXTENDED FORECAST PLANNED. && .SJT WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 11 PM SUNDAY FOR THE FOLLOWING ZONES: BROWN...COKE...COLEMAN...CONCHO...CROCKETT...IRION...KIMBLE... MASON...MCCULLOCH...MENARD...RUNNELS...SAN SABA...SCHLEICHER... STERLING...SUTTON...AND TOM GREEN. WIND ADVISORY FROM 6 AM MONDAY TO 6 PM MONDAY FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...CROCKETT... FISHER...HASKELL...IRION...JONES...KIMBLE...MASON...MCCULLOCH... MENARD...NOLAN...RUNNELS...SAN SABA...SCHLEICHER...SHACKELFORD... STERLING...SUTTON...TAYLOR...THROCKMORTON...AND TOM GREEN. FIRE WEATHER WATCH FROM NOON MONDAY TO 6 PM MONDAY FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO... CROCKETT...FISHER...HASKELL...IRION...JONES...KIMBLE...MASON... MCCULLOCH...MENARD...NOLAN...RUNNELS...SAN SABA...SCHLEICHER... SHACKELFORD...STERLING...SUTTON...TAYLOR...THROCKMORTON...AND TOM GREEN. && 15/14
Hazardous weather outlook, Mar 19, 1:37 PM CST, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 137 PM CST SUN MAR 19 2006 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-201945- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 137 PM CST SUN MAR 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CONTINUED SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING FOR THE ENTIRE AREA ASSOCIATED WITH A POTENT STORM SYSTEM PUSHING INTO THE AREA. THE MAIN HAZARDS EXPECTED WILL BE LARGE HAIL AND DAMAGING WINDS...BUT ISOLATED TORNADOES CANNOT BE RULED OUT. ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF FREQUENT...DEADLY CLOUD TO GROUND LIGHTNING. IN ADDITION...SOME OF THESE THUNDERSTORMS MAY PRODUCE VERY HEAVY RAIN...RESULTING IN LOCAL FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A HIGH FIRE DANGER ON MONDAY AS A DRY LINE PUSHES THROUGH THE AREA AND WINDS INCREASE AND DRY AIR PUSHES IN. THERE WILL BE AN ELEVATED FIRE DANGER THROUGH THE EXTENDED PERIOD. .SPOTTER INFORMATION STATEMENT...
In the hours before
Special weather statement, Mar 19, 1:34 PM CST, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 134 PM CST SUN MAR 19 2006 TXZ071-076-077-192015- IRION TX-SCHLEICHER TX-CROCKETT TX- 134 PM CST SUN MAR 19 2006 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 215 PM CST FOR IRION...NORTHWEST SCHLEICHER AND NORTHEAST CROCKETT COUNTIES... AT 129 PM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 18 MILES SOUTHWEST OF MERTZON...MOVING NORTHEAST AT 40 MPH. * OTHER LOCATIONS IN THE ALERT INCLUDE BUT ARE NOT LIMITED TO SHERWOOD AND MERTZON. HAIL TO 1/2 INCH DIAMETER AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Mar 19, 1:55 PM CST, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 155 PM CST SUN MAR 19 2006 TXZ072-192100- TOM GREEN TX- 155 PM CST SUN MAR 19 2006 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 PM CST FOR TOM GREEN COUNTY... AT 151 PM CST...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 5 MILES WEST OF ORIENT TO 23 MILES SOUTHWEST OF KNICKERBOCKER...MOVING EAST AT 30 MPH. INDIVIDUAL THUNDERSTORM CELLS IN THE LINE WERE MOVING NORTHEAST AT 40 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... SAN ANGELO BY 200 PM CST HARRIET BY 205 PM CST CHRISTOVAL BY 210 PM CST VERIBEST BY 215 PM CST WALL BY 220 PM CST
Special weather statement, Mar 19, 3:14 PM CST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 314 PM CST SUN MAR 19 2006 TXZ076-192200- CROCKETT TX- 314 PM CST SUN MAR 19 2006 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 PM CST FOR NORTHWEST CROCKETT COUNTY... AT 313 PM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR OVER EXTREME NORTHWESTERN CROCKETT COUNTY...OR ABOUT 13 MILES SOUTH OF RANKIN...MOVING NORTHEAST AT 40 MPH. THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF... NORTHWESTERN CROCKETT COUNTY. HAIL TO 1/2 INCH DIAMETER AND WIND GUSTS TO 45 MPH ARE LIKELY WITH THIS STORM. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Mar 19, 3:58 PM CST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 358 PM CST SUN MAR 19 2006 TXZ076-192245- CROCKETT TX- 358 PM CST SUN MAR 19 2006 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CST FOR CROCKETT COUNTY... AT 357 PM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR OVER EXTREME NORTHWESTERN CROCKETT COUNTY...OR ABOUT 17 MILES SOUTH OF RANKIN...MOVING NORTHEAST AT 35 MPH. THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF... NORTHWESTERN CROCKETT COUNTY. PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST SUNDAY EVENING FOR WEST CENTRAL TEXAS. BRAZZELL
Special weather statement, Mar 19, 5:14 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 514 PM CST SUN MAR 19 2006 TXZ071-200000- IRION TX- 514 PM CST SUN MAR 19 2006 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CST FOR IRION COUNTY... AT 513 PM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 7 MILES WEST OF BARNHART...OR ABOUT 11 MILES SOUTHEAST OF BIG LAKE...MOVING NORTHEAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... BARNHART BY 525 PM CST THE INTERSECTION OF HIGHWAY 163 AND RANCH ROAD 2469 BY 535 PM CST HAIL TO 1/2 INCH DIAMETER AND WIND GUSTS TO 45 MPH ARE LIKELY WITH THIS STORM. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST SUNDAY EVENING FOR WEST CENTRAL TEXAS...OVER AREAS ROUGHLY SOUTH OF INTERSTATE 20.
Local storm report, Mar 19, 5:19 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
519 PM CST SUN MAR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 14 NW OZONA 30.85N 101.37W
03/19/2006 M1.00 INCH CROCKETT TX LAW ENFORCEMENT
&&
14The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 9:08 PM CST | Severe Thunderstorm Warning | SJT | Schleicher | 52 min |
| Mar 18, 9:27 PM CST | Severe Thunderstorm Warning | SJT | Coke, Irion, Sterling, Tom Green | 48 min |
| Mar 18, 9:34 PM CST | Tornado Warning | SJT | Schleicher, Sutton | 26 min |
| Mar 18, 9:59 PM CST | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 46 min |
| Mar 18, 10:09 PM CST | Severe Thunderstorm Warning | SJT | Coke, Tom Green | 51 min |
| Mar 18, 11:53 PM CST | Severe Thunderstorm Warning | SJT | Kimble | 52 min |
| Mar 19, 12:30 AM CST | Severe Thunderstorm Warning | SJT | Crockett, Sutton | 45 min |
| Mar 19, 1:39 AM CST | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 23 min |
| Mar 19, 1:57 AM CST | Tornado Warning | SJT | Kimble, Menard | 48 min |
| Mar 19, 6:30 AM CST | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 45 min |
| Mar 19, 6:31 AM CST | Severe Thunderstorm Warning | SJT | Kimble | 44 min |
| Mar 19, 8:32 AM CST | Severe Thunderstorm Warning | SJT | San Saba | 28 min |
| Mar 19, 10:36 AM CST | Severe Thunderstorm Warning | SJT | Brown, Coleman, McCulloch | 24 min |
| Mar 19, 11:16 AM CST | Severe Thunderstorm Warning | SJT | Brown | 29 min |
| Mar 19, 12:37 PM CST | Wind Advisory | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 18 more | 29 hr |
| Mar 19, 4:26 PM CST | Severe Thunderstorm Warning | SJT | Crockett | 47 min |
| Mar 19, 5:06 PM CST | Tornado Warning | SJT | Crockett | 24 min |
| Mar 19, 5:19 PM CST | Severe Thunderstorm Warning | SJT | Irion | 41 min |
| Mar 19, 5:58 PM CST | Tornado Warning | SJT | Schleicher | 32 min |
Nearby
Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.